# SDR AALA201701119011

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 13,432 hours, 2,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PER DAILY CHECK WORK CARD 33L00005005 AFT RIGHT HAND DOOR EMERGENCY DAMPER CYLINDER NEEDS SERVICED. SERVICED DAMPER CYLINDER PER AMM 52.22.00.
